MathSciNet Relay Station
MathSciNet bibliographic data
MR1129012 83C40
Dougan, A. J.; Mason, L. J. Quasilocal mass constructions with positive energy. Phys. Rev. Lett. 67 (1991), no. 16, 2119–2122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement